# SDR AALA20111106TUL01

- Difficulty date: November 6, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 35,465 hours, 14,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN FLOOR PANEL ABOVE PANEL 113AC, LEFT BRAKE PANEL.  INSTALLED REPAIR DOUBLER PER SRM 51-70-13-2R-1.
